# SDR ASAA11510516

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,096 hours, 4,229 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" ON BOTH NAV DISPLAYS ON GROUND.  PERFORMED QRH PROCEDURE.  LIGHT RESET. OPS NORMAL.
